# SDR USAA2009080391978

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 281 hours, 77 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 154 - PHL - ODOR - AFTER T/O SMELLED FUEL COMING THRU VENT.  SHUT DOWN APU (DID BLEEDS OFF T/O) AND SMELL WENT AWAY.  MAINTENANCE RAN APU WITH BLEED ON - NO SMELL NOTED.  NO LEAKS NOTED AND NO SUBSEQUENT EVENTS.
